Repositorio de producción científica de la Universidad de Sevilla

Some relations between variational-like inequalities and efficient solutions of certain nonsmooth optimization problems

Opened Access Some relations between variational-like inequalities and efficient solutions of certain nonsmooth optimization problems

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Batista Santos, Lucelina
Rojas Medar, Marko Antonio
Rufián Lizana, Antonio
Departamento: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Fecha: 2006
Publicado en: International Journal of Mathematics and Mathematical Sciences, 2006, 1-16.
Tipo de documento: Artículo
Resumen: We study the equivalence between the solutions of the variational-like inequality problem and the solutions of certain nonsmooth and nonconvex vectorial optimization problem.
Cita: Batista Santos, L., Rojas Medar, M.A. y Rufián Lizana, A. (2006). Some relations between variational-like inequalities and efficient solutions of certain nonsmooth optimization problems. International Journal of Mathematics and Mathematical Sciences, 2006, 1-16.
Tamaño: 581.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42203

DOI: http://dx.doi.org/10.1155/IJMMS/2006/26808

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones